Hi- I have had my Mirena for about 4 1/2 yrs- it has been very uneventful. My only complaint and it's a big one--- i cannot seem to shake an exra 10 lbs.. It is all in my stomach area and i absolutely hate it- no matter how much i work out, i cannot seem to get rid of it. I was way skinner right after i had my second baby- ever since then, the 10 lbs crept in.
I do not have a period at all, which i love. I don't have any cramps or any other issues. Sex drive is low--- but i can deal with that.
I want to lose the extra weight.
If i decide to take it out, i am 45, so i would need to go back on the pill- how soon can i do that where it would be safe to not get pregnant? Will my body be totally out of sync too? what can i expect?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.